# SDR C77A20170227001

- Difficulty date: February 25, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N628CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000233
- Aircraft time: 24,299 hours, 13,908 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: L1 Door Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT AIR RETURN DUE TO L1 DOOR OPEN INDICATION AFTER TAKE OFF DURING CLIMB AT 8,000 FT.  CREW FOLLOWED QRH, DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  MX FOUND DISCREPANT HARNESS PINCHED.  DOOR SENSOR ELECTRICAL HARNESS WAS REPLACED. OPS CHECKED GOOD.
